# SDR CA140224005

- Difficulty date: February 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, A SIGNIFICANT FUEL LEAK WAS OBSERVED FROM THE FUEL CONTROL. TROUBLESHOOTING ONGOING.
